Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marie 246

Confused about my acne and antibotics

I'm wondering if anyone has any advice on what I should, I'm so lost about how to proceed. Here's a run down of my situation. Before my senior year of college I never really had an acne. I have been on orthotricyclin for the last 2 years. I took mino first this year but I didn't know until know you weren't allowed to eat lots of dairy so it didn't work. I took doxy for 8 weeks and it worked after about 4 and I never really had any large pimples, just little bumps around where some facial hair would be. And maybe some red areas on my chin. I just finished taking Bactrim for 3 weeks. The first 3 days it made my skin flare up like zits on my forehead which i have never had. Then that week it was pretty good because I took it every 12 hrs on the dot. I'm not sure if alcohol makes it ineffective but the next weekend my face started to break out again and my hours were a bit off for taking it. The last week I was on it I ended up getting 4 very painful zits, which was very bizarre b/c my acne it usually surface kind.

Now I have a decision to make do I try the bactrim again or try the doxy again. I have been on the doxy for 5 days now and there's this tradeoff..

On doxy i get areas of smaller flats zits maybe irritation on my forehead the part of my cheeks that are where my nose is, my chin, and little bumps like around where facial hair would be on you upper lip. On bactrim I had none of this I would just get bigger pimples, possibly hormonal.

What should I do? I see my dermatologist frequently but he says he can't help me anymore. My mom thinks I should stop everything that I am making my skin worse, but I'm so worried it would become horrible. please any advice at this point would be helpful. sorry this is so long

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×